# SDR ASMF201409004

- Difficulty date: August 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 32,704 hours, 17,470 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710001
- Part serial: 1K8WW
- Condition: Failed
- Location: Weather Radar
- Part time: 32,704 hours, 17,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE WXR FAIL ON BOTH SIDES LIGHT TURNED ON WITH INTERMITTENT FAULT. PERFORMED REVISION DETECTING THE RADAR FAILED, SO THE WEATHER RADAR & WEATHER RADAR SINGLE MOUNT WERE REPLACED IAW AMM 34-43-41 & AMM 34-43-31, TESTED CORRECT.
